# SDR SB05043

- Difficulty date: March 31, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED ALL THE EMERGENCY LIGHTS CONTROLLED BY POWER SUPPLY M1479 WERE EXTREMELY DIM.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY M1479.  OPERATIONAL CHECK OF LIGHTS GOOD.
